# SDR CA000505027

- Difficulty date: April 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 26,209 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101415
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ECAM AVIONICS SMOKE WARNING AND EVIDENCE OF SMOKE IN CABIN. AIRCRAFT LANDED. SCREEN AND FILTER AT AVIONICS EXTRACT FAN FOUND SOILED AND FAN HOT. FAN AND FILTERS REPLACED.
